# SDR SIMA201133402

- Difficulty date: November 29, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 29,654 hours, 27,444 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567005419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND RIB 5 LEFT WING HAS MULTIPLE CRACKS.  THE AIRCRAFT WAS REMOVED FROM SERVICE. 
REMOVED AND REPLACED RIB 5 ON LEFT WING IAW EO EM-57MR-594. THE AIRCRAFT WAS RETURNED TO SERVICE.
